Alert archive / Iowa / Wind Advisories in 2013
Wind Advisory 20, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Nov 2, 2013, 2:56 PM CDT for 11 counties in Iowa; 8 counties in Minnesota; 4 counties in South Dakota. It took effect at Nov 3, 2013, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2013, 2:56 PM CDT (19:56 UTC)
- In effect from
- Nov 3, 2013, 10:00 AM CST
- Expired
- Nov 3, 2013, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Sioux Falls, SD
All 23 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Brookings County, SD, Lincoln County, SD, Minnehaha County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 67 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831 WWUS73 KFSD 021956 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 256 PM CDT SAT NOV 2 2013 .SOUTHERLY WINDS WILL INCREASE LATE TONIGHT AND SUNDAY...BECOMING VERY STRONG SUNDAY...ESPECIALLY NEAR AND EAST OF INTERSTATE 29. THE STRONG WINDS WILL BE AHEAD OF A COLD FRONT WHICH WILL ARRIVE MONDAY. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-SDZ040-056-062-067-030400- /O.NEW.KFSD.WI.Y.0020.131103T1600Z-131104T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...BROOKINGS...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 256 PM CDT SAT NOV 2 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. * TIMING...VERY STRONG SOUTHERLY WINDS LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WEATHER CONDITIONS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
4 follow-up statements
980 WWUS73 KFSD 030329 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1029 PM CDT SAT NOV 2 2013 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-SDZ040-056-062-067-031130- /O.CON.KFSD.WI.Y.0020.131103T1600Z-131104T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...BROOKINGS...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 1029 PM CDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... * TIMING...VERY STRONG SOUTHERLY WINDS LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WEATHER CONDITIONS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
309 WWUS73 KFSD 030949 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 349 AM CST SUN NOV 3 2013 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-SDZ040-056-062-067-031800- /O.CON.KFSD.WI.Y.0020.131103T1600Z-131104T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...BROOKINGS...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 349 AM CST SUN NOV 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...VERY STRONG SOUTHERLY WINDS FROM LATE MORNING THROUGH AFTERNOON. * WEATHER CONDITIONS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
674 WWUS73 KFSD 031654 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1054 AM CST SUN NOV 3 2013 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-SDZ040-056-062-067-040000- /O.CON.KFSD.WI.Y.0020.000000T0000Z-131104T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...BROOKINGS...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 1054 AM CST SUN NOV 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...VERY STRONG SOUTHERLY WINDS THROUGH THE AFTERNOON. * WEATHER CONDITIONS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 45 MPH....ESPECIALLY NEAR THE BUFFALO RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
486 WWUS73 KFSD 040014 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 614 PM CST SUN NOV 3 2013 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-SDZ040-056-062-067-040115- /O.EXP.KFSD.WI.Y.0020.000000T0000Z-131104T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...BROOKINGS...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 614 PM CST SUN NOV 3 2013 ...WIND ADVISORY HAS EXPIRED... STRONG SOUTHERLY WINDS HAVE DROPPED BELOW ADVISORY LEVELS AND WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Nov 2, 2:52 PM CDT, 4 minutes earlier.
Area forecast discussion, Nov 2, 2:52 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 252 PM CDT SAT NOV 2 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 252 PM CDT SAT NOV 2 2013 THIS EVENING WILL START WITH LIGHT WINDS AND LITTLE PERIOD OF GOOD COOLING AS THE SURFACE RIDGE MOVES OVER AND EAST OF THE AREA. THE WARM ADVECTION PATTERN WILL THEN STEADILY DEVELOP DURING THE NIGHT WITH WINDS DOWN TO LOW LEVELS INCREASING FROM THE WEST. THIS WILL LEAD TO A LEVELING OFF OF TEMPERATURES FOLLOWED BY SOME SLOW SURFACE WARMING LATER TONIGHT...WITH THE STRONGER WINDS AND WARMING NOT TOO FAR ABOVE THE SURFACE. LOW TEMPERATURES IN THE MID TO UPPER 30S SHOULD BE HOT BEFORE TOO LATE. CLOUD COVER SHOULD BE MINIMAL WITH WARM ADVECTION HAVING TROUBLE PRODUCING CLOUDS AT MID LEVELS BECAUSE OF THE INITIAL DRYNESS...THOUGH BY THE END OF THE NIGHT THERE COULD BE A LITTLE MORE DEVELOPING EAST. SUNDAY WILL BRING A CONTINUED INCREASE IN WIND FIELDS FOLLOWED BY A SHIFTING OF THE STRONGEST WINDS FROM WEST TO EAST. SURFACE WINDS WILL PICK UP PRETTY STRONGLY DURING THE MID AND LATE MORNING AS HEATING WORKS ON WIPING OUT THE SHALLOW INVERSION. INDICATIONS SHOWING 30 MPH SUSTAINED WINDS DEVELOPING AT THE SURFACE ARE STRONG ENOUGH TO INTRODUCE A WIND ADVISORY FOR LATE SUNDAY MORNING AND AFTERNOON FOR THE AREA NEAR AND EAST OF INTERSTATE 29...THEN IS SOUTHWEST MN NORTHWEST IA AND EXTREME EASTERN SD. FURTHER WEST THE GRADIENT WILL BE DROPPING OFF SOME ALREADY BY THE TIME THE STRONGEST WINDS ARE REACHED. HAVE GONE WITH VERY SLOWLY INCREASING CLOUDS BUT STILL ALLOWING FOR SOME DECENT SUNSHINE. ANY MIDDLE CLOUDS IN THE EARLY MORNING SHOULD QUICKLY PASS BY...OTHERWISE A DECENT COVERAGE OF THIN HIGH CLOUDS SHOULD DEVELOP AND VERY SLOWLY THICKEN. TEMPERATURES WILL BE PRETTY MUCH IN LINE WITH WHAT WE HAVE BEEN GOING FOR. HIGHS IN THE MID TO UPPER 50S WILL BE A LITTLE WARMER THAN THOSE FOR TODAY BUT IT WILL CERTAINLY NOT FEEL WARMER FOR THE WIND. THE ACTUAL WARMING WILL BE LIMITED AS IS EVIDENT ON BUFKIT SOUNDINGS...THE AIR ABOVE THE INITIAL INVERSION ACTUALLY COOLS DURING THE DAY AND RESULTS IN A BROADER AND HIGHER INVERSION ABOVE 5K FEET...NOT TOO BEATABLE WITH THE NOVEMBER SUN ANGLE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 252 PM CDT SAT NOV 2 2013 MONDAY WILL SEE A FAST MOVING PIECE OF ENERGY WITH SOME MID LEVEL MOISTURE BUT NOT MUCH LOW LEVEL OR UPPER LEVEL MOISTURE. INSTABILITY ALSO FAIRLY NEGLIGENT SO WILL KEEP POPS IN THE CHANCE CATEGORY...WITH THE BETTER CHANCES EAST OF THE AREA BY ABOUT 18Z TO 20Z. WITH THE QUICK EXIT OF THE CLOUDS AND A DECENT MIXING WESTERLY WIND IN THE AFTERNOON EXPECT TEMPERATURES IN MOST LOCATIONS TO CLIMB INTO THE 50 DURING THE AFTERNOON. TUESDAY INTO TUESDAY NIGHT CONTINUES TO BE MARGINALLY SUPPORTIVE OF SNOW. THE INITIAL WAVE THAT MOVES THROUGH MONDAY DOES DRIVE THE COLD AIR FAR ENOUGH SOUTH THAT IT DOES NOT LOOK LIKE IT WILL RECOVER AND SHIFT FAR ENOUGH NORTH TO GUARANTEE RAIN. HOWEVER THE COLDER AIR BEHIND THE FRONT IS MARGINALLY COLD WITH AFTERNOON 925MB TEMPERATURES ABOUT 0 TO +2 C. PRETTY DRY IN THE LOW LEVELS THOUGH SO ONCE LIFT AND SATURATION TAKE PLACE IT APPEARS AS THOUGH IT SHOULD GO TO MAINLY SNOW. WILL CARRY MAINLY A CHANCE FOR RAIN BUT WHEN STRONGER SUPPORT/LIFT MOVES IN ON TUESDAY AFTERNOON IT LOOKS LIKE THINGS WILL CHANGE OVER TO SNOW. IF LIFT IS WEAKER THAN EXPECTED THEN IT COULD REMAIN ALL RAIN BUT FOR NOW THE LIFT LOOKS PLENTY STRONG TO WET BULB DOWN TO SNOW. FOR NOW WILL LEAN TOWARDS A BAND OF 1 TO 2 INCHES OF SNOW FROM THE SOUTHWEST CWA THROUGH SIOUX FALLS INTO SOUTHWEST MINNESOTA. THE OUTER PERIODS...WEDNESDAY THROUGH SATURDAY...LOOKING LIKE A FAIRLY QUIET TIME FRAME. A COUPLE OF COOL DAYS TO START THEN LIKELY A COUPLE OF MILD DAYS FRIDAY AND SATURDAY. AS THE UPPER LEVEL TROUGH MOVES EAST OF THE AREA THURSDAY UPPER LEVEL RIDGING BUILDS IN BEHIND. THE MODELS ARE ALL OVER THE PLACE WITH THE STRENGTH OF THE RIDGE SO CONFIDENCE NOT OVERLY HIGH. SEEMS LIKE A PERIOD WHEN PRECIPITATION IS VERY UNLIKELY REGARDLESS OF DIFFERENCES IN MODEL OUTPUT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1231 PM CDT SAT NOV 2 2013 VFR WILL CONTINUE THROUGH 03/18Z WITH NO CEILINGS BELOW 12K FEET EXPECTED. INCREASING LOW LEVEL SOUTHERLY WINDS WILL RESULT IN NON CONVECTIVE WIND SHEAR 03/07Z-14Z. SURFACE GUSTS OF 25 TO 30 KNOTS EXPECTED TO DEVELOP AFTER 03/12Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...08 AVIATION...
Hazardous weather outlook, Nov 2, 4:34 AM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 434 AM CDT SAT NOV 02 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-031200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 434 AM CDT SAT NOV 02 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHERLY WINDS COULD AVERAGE A SUSTAINED 30 MPH...WITH GUSTS TO AROUND 40 MPH ON SUNDAY...GENERALLY ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR. ON TUESDAY AND TUESDAY EVENING...IT APPEARS LIKELY THAT A BAND OF PRECIPITATION WILL DEVELOP ACROSS THE AREA. THERE IS A FAIR DEAL OF UNCERTAINTY WHERE THE BAND WILL EVENTUALLY SET UP...BUT WHERE IT DOES...THERE IS ALSO A POSSIBILITY FOR TEMPERATURES TO BE COLD ENOUGH TO ALLOW FOR A MIX WITH OR CHANGE TO SNOW. THE BEST CHANCE FOR A RAIN AND SNOW MIX...OR ALL SNOW THAT COULD POTENTIALLY PRODUCE ACCUMULATIONS...WOULD BE NORTHWEST OF A LINE FROM JACKSON MINNESOTA...TO CANTON AND VERMILLION SOUTH DAKOTA. BE SURE TO KEEP INFORMED ON UPDATES TO THE FORECAST AS CONFIDENCE INCREASES ON TIMING AND LOCATION OF ANY POTENTIAL SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Advisories in Iowa, 2013Wind Advisories in Minnesota, 2013Wind Advisories in South Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.